# SDR N6WA2025072901

- Difficulty date: July 29, 2025
- Submitted: July 30, 2025
- Operation: Air carrier
- Aircraft: N542GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10266
- Aircraft time: 34,117 hours, 23,937 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: CC670341213
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME AT FS250 BETWEEN STRINGER 26LH AND STRINGER 26RH.    PERFORMED REPAIR OF FRAME AT FS250 BETWEEN STRINGER 26LH AND STRINGER 26RH IAW EO #25-CRJ5-53-078.
